# SDR 98ZZZX3598

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800118
- Condition: Cracked
- Location: Tailboom
- Part time: 1,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DAILY INSPECTION FOUND RT UPPER SUPPORT FITTING, FIRST FORWARD SCREW CRACKED CRESCENT SHAPED 1 INCH TO 1.50 INCHES.  THE DRAWING IS OF THE LT HAND CRACK, BUT THE RT HAND CRACK IS IN A SIMILAR LOCATION.
